Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    What do you think JANE
    avatar
    smjpain posted:
    Hi Jane I have a question for you I went to see my Awesome DPT on friday and she said that our apt. would be the last one for awhile because of the Iowa Care I have I have to be re-refered and also my pain/infection need to quite down a bit. I am mad and want to cry she told me that she would be seeing me again, but also agreed we needed sometime off. I know doing my therapy at home but when I don't go see her my pain levels have been higher I have charts for her to look at for pain levels. She looked at my vaginal skin and said it was very red and irritated which I knew she thinks I could have a yeast infection still the weired bug. I'm afraid that my pain is going to get worse.On-top of that I have had so much burning and spotting and tearing my GYN might have to do some stitching I will be calling him first thing in the morning because since I saw him about two weeks ago there was still no improvement. My Vagina hurts so bad I just want it to fall off.Thanks for your Reply!0 Replies |[a style="color: rgb(0, 102, 153); cursor: pointer;">Watch This Discussion | [a style="color: rgb(0, 102, 153); cursor: pointer;">Report This | Share this:JANE PLEASE HELP Hi Jane I have a question for you I went to see my Awesome DPT on friday and she said that our apt. would be the last one for awhile because of the Iowa Care I have I have to be re-refered and also my pain/infection need to quite down a bit. I am mad and want to cry she told me that she would be seeing me again, but also agreed we needed sometime off. I know doing my therapy at home but when I don't go see her my pain levels have been higher I have charts for her to look at for pain levels. She looked at my vaginal skin and said it was very red and irritated which I knew she thinks I could have a yeast infection still the weired bug. I'm afraid that my pain is going to get worse.On-top of that I have had so much burning and spotting and tearing my GYN might have to do some stitching I will be calling him first thing in the morning because since I saw him about two weeks ago there was still no improvement. My Vagina hurts so bad I just want it to fall off.
    Reply
     
    avatar
    Jane Harrison Hohner, RN, RNP responded:
    Dear smjpain: The loss of the physical, and persona,l support of your pelvic floor PT must be devastating. It sounds like the vaginal redness and pain have increased to the point where it is difficult to do the needed vaginal massage and dilation. So seeing your GYN or the GYN Pain specialty clinic in an attempt to treat any yeast or spotting/tearing may be your best bet. Perhaps you remember the reader who had chronic vaginal skin splits every time she attempted intercourse. In her case she had to undergo many treatments until improvement arrived. The same might occur for you.

    That your PT promises to resume care is a good sign. She has done a lot to validate then improve your vaginal/vulvar symptoms. I just wish that a magic cure could be found which would erase your inflammation and pain.

    In Sympathy,
    Jane


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.